# SDR DALA2025120108767

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LH WING OUTBD FLAP TRACK #3 IINER AND OUTER RIB 5, AT ECCENTRIC BEARING AREA. CORRECTIVE ACTION: REPAIRED PER ERA 630235-14. (1325811)
